# SDR CNMA2025090001

- Difficulty date: July 16, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N36NE
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 100,961 hours, 16,223 cycles
- Engine: Ge CF680C2B6
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Case
- Condition: Corroded
- Location: Nr 2 Engine Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, CORROSION WAS FOUND ON THE NR 2 ENGINE FWD AND AFT CASE AROUND THE EXTERIOR AND INTERIOR SKIN. IT WAS FOUND TO BE OUT OF REPAIRABLE LIMITS FOR THE FWD FAN CASE PER AMM 72-32-00 AND OUT OF FLYABLE LIMITS PER AMM 72-00-00. THE ENGINE WAS REMOVED AND SENT FOR REPAIR. WHILE AT GA TELESIS IT WAS FOUND BY THE ENGINE SHOP THAT THE AFT FAN CASE WAS ALSO BEYOND REPAIR. THE FWD AND AFT FAN CASE WERE CHANGED AT GA TELESIS ON WO#1155. AFTER REPAIR THE ENGINE WAS SENT BACK AND INSTALLED BACK ON N36NE AT THE #2 POSITION.
